MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM? MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM? MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493808012300
Medical Device Problem Codes Break (1069); Nonstandard Device (1420); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that shaft break occurred, requiring additional intervention.The patient previously underwent dual stenting on the left anterior descending artery (lad) and the left circumflex artery (lcx).Due to suspicions that the lcx stent might not have been optimally deployed and the patient's recurrent symptoms, a decision was made to proceed with a repeat surgical intervention.The 90% stenosed target lesion was located in the mildly tortuous and mildly calcified lcx.The physician initially attempted to implant an additional stent in the lcx.A 3.0mm x 12mm quantum maverick balloon catheter was pre-positioned in the lad.The stent was threaded through a non-boston scientific implanted stent in lad toward the lcx but was unsuccessful.The balloon was then withdrawn, and the physician opted to place a stent from the lad to the left main artery.Post-deployment, a 3.0mm x 12mm quantum maverick balloon catheter was used for post-dilatation; however, during advancing, resistance was encountered.The balloon was removed using a 2.0mm balloon to anchor the quantum maverick within the guiding catheter.Upon inspection, the distal end of the balloon's delivery shaft was found to be fractured.Another post-dilatation balloon catheter was used to complete the procedure patient complications.The patient condition was stable post-procedure.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.
 
Additional Manufacturer Narrative
E1: initial reporter facility name:(b)(6).
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).Device evaluated by mfr.: fg quantum maverick, mr 3.0mm x 12mm, balloon catheter was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion found a break in the midshaft 121cm proximal to the strain relief and significant stretching and kinking along the length of the midshaft.The midshaft at the site of the port exchange was slightly torn.No other issues were identified with the device.

Brand Name
QUANTUM? MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23889601
Report Number2124215-2025-93031
Device Sequence Number11945098
Product Code LOX
UDI-Device Identifier08714729392675
UDI-Public(01)08714729392675(17)280205(10)35782886
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493808012300
Device Catalogue NumberH7493808012300
Device Lot Number0035621072
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer12/30/2025
01/30/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date01/21/2026
02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight62 KG